# SDR ASOA2018101854057

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 39,345 hours, 30,350 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Part number: 12021754005
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE REMOVED AND RPLACED A REPAIR DOUBLER ON 2 BETWEEN STATION ZV2357 & ZV2648 AND THE AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
